# SDR UPX2007F00000

- Difficulty date: March 4, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N74435
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10718
- Engine: Lyc IO540*
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Condition: Lack Of Lube
- Location: Clutch
- Part time: 1,347 hours
- Component: Clutch
- Component part number: C1664
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUTCH MAKING UNUSUAL NOISES ON COAST DOWN.  UPON REMOVAL THE BEARINGS IN THE CLUTCH FELT ROUGH AND DRY.  COMPONENT RETURNED TO MFG FOR O/H.  (K)
